Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 3, Number 4

All articles in this issue are freely accessible.

The $Π^{1}_{2}$-singleton conjecture
Sy D. Friedman.
J. Amer. Math. Soc. 3 (1990), 771-791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1071116
Common range of co-analytic Toeplitz operators
John E. McCarthy.
J. Amer. Math. Soc. 3 (1990), 793-799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065054
A separator theorem for nonplanar graphs
Noga Alon, Paul Seymour and Robin Thomas.
J. Amer. Math. Soc. 3 (1990), 801-808
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065053
Embeddability for three-dimensional CR-manifolds
Daniel M. Burns and Charles L. Epstein.
J. Amer. Math. Soc. 3 (1990), 809-841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1071115
Uniform tree lattices
Hyman Bass and Ravi Kulkarni.
J. Amer. Math. Soc. 3 (1990), 843-902
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065928
A Glimm-Effros dichotomy for Borel equivalence relations
L. A. Harrington, A. S. Kechris and A. Louveau.
J. Amer. Math. Soc. 3 (1990), 903-928
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057041
Group representations and lattices
Benedict H. Gross.
J. Amer. Math. Soc. 3 (1990), 929-960
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1071117
Lattices of minimal covolume in $SL_{2}$: a non-Archimedean analogue of Siegel’s theorem $𝜇≥𝜋/21$
Alexander Lubotzky.
J. Amer. Math. Soc. 3 (1990), 961-975
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1070003